# SDR CALA2010050400186

- Difficulty date: May 3, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,058 hours, 21,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B SEAT TRACK 6 INCHES FWD OF STA 807 IS DAMAGED.  CUT OUT DAMAGED SECTION OF SEAT TRACK AND SPLICED IN NEW SECTION OF TRACK REF SRM 53-00-52 REPAIR 4 OPTION 2.
